# SDR DALA2023020700964

- Difficulty date: February 4, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N829NW
- Make and model: Airbus A330-302
- Aircraft serial: 1721
- Aircraft time: 24,704 hours, 3,189 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3329 ESPU AT DOOR 3R WILL NOT TEST. CORRECTIVE ACTION: REMOVED EPSU AT 3R. INSTALLED NEW EPSU, NO HELP, INSTALLED NEW DEU B 300RH6, REINSTALLED ORIGINAL. T/S. ESCAPE SLIDE LT/EPSU 16WL DOOR 3R FOUND SHORT BETWEEN 16WLA PIN C AND 5914VC PIN G TO GROUND. ISOLATED SHORT AT CONNECTOR 3660VC WIRE 3351 -177 USING MEGGAR AT 50VDC TO GROUND. R AND R CONNECTOR 3660 VC, SYSTEM TESTS GOOD. REINSTALLED SLIDE ON AMDS CARD. RESTORED ACCESS. (4084941)
